# SDR AALA201912059010

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 29,037 hours, 11,793 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AT APPROX 10000 FEET GOT LANDING GEAR WARNING NOT DOWN AND LOCKED WITH RED LIGHTS, LASTED 10 SECONDS. ACCOMPLSHED PSEU BITE IAW FIM 32-61-00-3 NO FAULTS NOTED; ALSO LRRA SYST. TEST ACCOMPLISHED IAW AMM 34-33-00 OPS CHECK GOOD.
